# SDR SWAA970970

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, CABIN FILLED WITH A STRONG SOLVENT ODOR.\N\NODOR WAS FROM OVERNIGHT ENGINE CHEMICAL WASH. R&R WATER SEPARATOR BAGS PER BOEING M/M
